# SDR SWAA2012112809986

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 63,718 hours, 59,731 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 26ET61T
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RED LIGHT REMAINS ILLUMINATED WITH GREEN LIGHT AS WELL.  REMOVED AND REPLACED SWITCH PER M/M.
